Sep 05, 2010 - 2:15 am
I'm from Australia and its almost impossible to find local information. I am 40 and had routine surgery to remove a "skin tag" when my cancer was diagnosed. What a shock.
Anyway I am on a 2 week break from radiation and about to start week 5 next week. At week 3 my inner thighs started to go purple and my "fanny" got tiny cuts inside and I got hot flushes across it and swelling. I have been using flamazine when I'm not having radiation and kenacomb. THe flamazine is really really good. I've also been on 20mg of oxycontin 3 times a day and 10mg when ever I have break through pain. Last week my bum started to go purple and my inner thigh has peeled. I have been tired but not too had. I haven't suffered badly from diahhrea. This week I am actually feeling quite good. The oxycontin makes me a bit chatty and hyper. The swelling and hot burning flushes have got less - sometimes it was like a million red ants biting me.
So now I fear what I've got to look forward to in the next two weeks. My radiation is 'narrowing in' to my bum area, rather than general pelvis. Then I have my last chemo which is attached in a bag for 2 lots of 48 hours. Last time I was a bit queasy, like morning sickness, and had 2 mouth ulcers, but was ok.
Are my symptoms all going to get worse again in these last two weeks, or is it what I have been used to putting up with?
Any advice would be welcome